# SDR SWAA2020051845174

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8109114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BULKHEAD PANEL SUPPORT ATTACH ANGLE AT ACB BS867 LBL11 WL166. MARKED / CORROSION ON BULKHEAD PANEL SUPPORT ATTACH ANGLE AT ACB BS 867 LBL 11 WL 166 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE IAW SRM 51-10-02 PAR 9C REMOVED AND REPLACED NEW BULKHEAD PANEL SUPPORT ATTACH ANGLE AT BS 867; PN #149A8109-114 IAW SRM 51-40-02 AND IAW DWG #149A8102
